A difference method of solving problems of Stefan type for a quasi-linear parabolic equation with discontinuous coefficients
Doklady Akademii Nauk, Tome 157 (1964) no. 6, pp. 1280-1283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_6_a2,
author = {F. P. Vasil'ev},
title = {A difference method of solving problems of {Stefan} type for a quasi-linear parabolic equation with discontinuous coefficients},
journal = {Doklady Akademii Nauk},
pages = {1280--1283},
year = {1964},
volume = {157},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_6_a2/}
}
TY - JOUR AU - F. P. Vasil'ev TI - A difference method of solving problems of Stefan type for a quasi-linear parabolic equation with discontinuous coefficients JO - Doklady Akademii Nauk PY - 1964 SP - 1280 EP - 1283 VL - 157 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1964_157_6_a2/ LA - ru ID - DAN_1964_157_6_a2 ER -
%0 Journal Article %A F. P. Vasil'ev %T A difference method of solving problems of Stefan type for a quasi-linear parabolic equation with discontinuous coefficients %J Doklady Akademii Nauk %D 1964 %P 1280-1283 %V 157 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1964_157_6_a2/ %G ru %F DAN_1964_157_6_a2
F. P. Vasil'ev. A difference method of solving problems of Stefan type for a quasi-linear parabolic equation with discontinuous coefficients. Doklady Akademii Nauk, Tome 157 (1964) no. 6, pp. 1280-1283. http://geodesic.mathdoc.fr/item/DAN_1964_157_6_a2/